# SDR DALA2020100903321

- Difficulty date: October 9, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 42,718 hours, 20,615 cycles
- Engine: Pwa PW2037
- Engine time: 69,584 hours, 26,388 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT WAS DIVERTED TO MSP FOLLOWING THE LOSS OF OIL FROM THE #1 ENGINE. AN EMERGENCY WAS NOT DECLARED, THE ENGINE WAS NOT SHUT DOWN, AND THE AIRCRAFT LANDED UNEVENTFULLY. CORRECTIVE ACTION: MAINTENANCE VISUALLY INSPECTED THE ENGINE BUT DID NOT FIND ANY EXTERNAL OIL LEAKS. NO OIL WAS FOUND IN THE TAILPIPE. THE DEOILER EJECTOR PORT SEAL, ROTATING SEAL & PACKING, AND STARTER CARBON SEAL WERE REPLACED PER AMM 72-61-02.
